| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device but was unable to duplicate or verify the reported issue.The cause of the reported issue could not be determined.After completing other unrelated repairs, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device was periodically shutting off during monitoring.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.